MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH PNEUMOCLEAR¿; LAPAROSCOPIC INSUFFLATOR

W.O.M. WORLD OF MEDICINE GMBH PNEUMOCLEAR¿; LAPAROSCOPIC INSUFFLATOR
Model Number FM300
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 06/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The most probable root cause cannot be determined at present due to the insufficient information.As a malfunction of the device cannot be excluded, the event is considered reportable.
 
Event or Problem Description
We have been informed of the following event: "during the procedure with ref: (b)(4) sn: (b)(4) there was a cardiac arrest.According to medical personnel it was caused by the medical device.Vital functions have been restored.".
 
Event or Problem Description
We have been informed of the following event: "during the procedure with ref: (b)(4) sn: (b)(6) there was a cardiac arrest.According to medical personnel it was caused by the medical device.Vital functions have been restored.".
 
Additional Manufacturer Narrative
Affected devices: pneumoclear fm300; serial number: (b)(6).The inital report was filed with fda on 7th july 2022.(mfr# 3002914049-2022-00005).In the meantime t the insufflator fm300 was returned and evaluated.Full functional testing was conducted, and the device was found to be working per specifications.

Brand Name
PNEUMOCLEAR¿
Common Device Name
LAPAROSCOPIC INSUFFLATOR
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststrasse 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
ellen giese
salzufer 8
berlin, 10587
GM   10587
MDR Report Key14948587
Report Number3002914049-2022-00005
Device Sequence Number17288940
Product Code HIF
UDI-Device Identifier04056702003456
UDI-Public04056702003456
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFM300
Device Catalogue Number0620050000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Supplement Date Received by Manufacturer06/10/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age46 YR
Patient SexMale